# SDR AUS20030002

- Difficulty date: January 1, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Line
- Part number: 2764024117
- Condition: Broken
- Location: Fuel Indicator
- Part time: 10,510 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE FUEL BYPASS WARNING LIGHT ILLUMINATED. INVESTIGATION FOUND THAT THE FUEL LINE TO THE DIFFERENTIAL PRESSURE TRANSMITTER WAS BROKEN AT THE CONNECTOR END FITTING.
